# SDR SWAA071752

- Difficulty date: April 6, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 70,064 hours, 66,508 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Part number: 6545413
- Condition: Cracked
- Location: Bs 610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND WING CENTER SECTION WEB CRACKED BS 610, LBL 40.875.  REPAIRED WEB PER SWA EA.
